Инвариантные упорядочения в разрешимых группах Ли.

В.М. Гичев

Sibirskij matematiceskij zurnal (1989)

  • Volume: 30, Issue: 1, page 57-69
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Гичев, В.М.. "Инвариантные упорядочения в разрешимых группах Ли.." Sibirskij matematiceskij zurnal 30.1 (1989): 57-69. <http://eudml.org/doc/63076>.

@article{Гичев1989,
author = {Гичев, В.М.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {oscillator Lie algebra; inner automorphisms; solvable real Lie algebra; invariant cone; continuous ordering; simply connected Lie group; connected solvable Lie group},
language = {rus},
number = {1},
pages = {57-69},
publisher = {Izd. AN SSSR},
title = {Инвариантные упорядочения в разрешимых группах Ли.},
url = {http://eudml.org/doc/63076},
volume = {30},
year = {1989},
}

TY - JOUR
AU - Гичев, В.М.
TI - Инвариантные упорядочения в разрешимых группах Ли.
JO - Sibirskij matematiceskij zurnal
PY - 1989
PB - Izd. AN SSSR
VL - 30
IS - 1
SP - 57
EP - 69
LA - rus
KW - oscillator Lie algebra; inner automorphisms; solvable real Lie algebra; invariant cone; continuous ordering; simply connected Lie group; connected solvable Lie group
UR - http://eudml.org/doc/63076
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.